| Model Number |
2110 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that cracks found in the membrane of the cadd pump during inspection.There was no patient involvement.However, if this failure mode reoccurs during infusion it may lead to fluid ingress into the pump which will interrupt therapy and potentially impact patient.
Additional Manufacturer Narrative
B3 - date of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.